# SDR SWAA2017120518257

- Difficulty date: November 25, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 47,963 hours, 28,065 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5040
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT SKIN CRACKED AT LOWER NOSE ATTACH RIB ATTACHING FASTENER.  R&R NR 7 SLAT PER SRM.
